# SDR CWQA20240805001

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N831MT
- Make and model: Gulstm G280
- Aircraft serial: 2222
- Aircraft time: 1,384 hours, 901 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1782018
- Part serial: 19360H7710
- Condition: Cracked
- Location: Cockpit
- Part time: 1,384 hours, 901 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL450 RIGHT WINDSHIELD FAILED SUDDENLY AND CRACKED.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED UNEVENTFUL LANDING PERFORMED. MAINTENANCE REMOVED AND REPLACED CO-PILOT RIGHT WINDSHIELD.  P/N OFF NP-178201-18 S/N OFF 19360H7710.
